# SDR DL733030328

- Difficulty date: April 1, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PERMANENT REPAIR OF FUSELAGE SKIN/DOUBLER CRACKING, ADDITIONAL CRACK WAS FOUND IN BOTH.  THE DAMAGE WAS TRIMMED OUT AND TWO EXTERNAL DOUBLERS WERE INSTALLED WITH SOLID FASTENERS PER ER/A 366481-14, REV C.
